The Donaldson-Thomas invariants under blowups and flops
Jianxun Hu and Wei-Ping Li
Source: J. Differential Geom.
Volume 90, Number 3
Using the degeneration formula for Donaldson-Thomas invariants, we proved formulae for blowing up a point,
simple flops, and extremal transitions.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jdg/1335273389
Zentralblatt MATH identifier: 06053708
Mathematical Reviews number (MathSciNet): MR2916041